# SDR CALA2023011600135

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 50,639 hours, 18,397 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Failed
- Location: Fo Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRSPEED UNREALIABLE FO SIDE APPEARS AS THE FAULTY UNIT AMBER IAS DISAGREE. REMOVED AND REPLACED F/O AIR DATA MODULE IAW OF AIR THROUGH RIGHT SYSTEM. OPS CHECK GOOD. NO CURRENT FAULTS DISPLAYED ON CDU. REMOVED AND REPLACED FIRST OFFICER PITOT PROBE. INSTALLATION TESTS PASSED. PERFORMED LEAK TEST, NO LEAKS NOTED. :1 BOTH CAPT AND F/O PARAMETERS WITHIN LIMITS. LAND VERIFY TEST PASSED, AIRCRAFT REMAINS FULL CAT CAPABILITY.
